# SDR DL72S952266

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Damaged
- Location: Nr 3 Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK - NR 3 T/E FOREFLAP LEADING EDGE SKIN DAMAGED.  REPAIRED PER SRM 57-50-4 FIG 1.
